New York City Is Once Again Ground Zero

The Walking Dead Litter The Streets Of NYC, see more at: https://absoluterights.com/walking-dead-litter-streets-nyc/

The Walking Dead Litter The Streets Of NYC (Image: MGN)

  • Over thirty people were taken to the hospital after a drug overdose of K2 was seen on the streets of New York City.
  • The drug was outlawed in New York in 2015.
  • The drug has become an epidemic in Brooklyn, to the point where locals are claiming, at times, they have to walk around people sleeping in the streets.

A massive drug overdose hit the streets of New York City, leaving over a dozen sick. The epidemic catapulted warnings from police and health officials about the dangers of K2, referred to as synthetic marijuana.

A local police station in Brooklyn started getting bombarded with calls early on Tuesday morning. Apparently, witnesses claimed that a handful of people were overdosing in the Bedford-Stuyvesant neighborhood. Reports said that people were lying on the sidewalk, shaking and leaning against fire hydrants and trees.

Thirty-three people were rushed to a local hospital, none had life-threatening conditions.

The use of K2 in that area of Brooklyn  is apparently out of control. At least, that’s what a local from Bushwick, Dennis Gonzalez, told WNBC-TV. “It’s gotten out of hand,” Gonzalez said. “They even sleep in the street, we have to walk around them. It’s just too much to keep under control.”

A resident of Brooklyn, Brian Arthur, said people were mindlessly wandering about the street. “It looked like a scene out of The Walking Dead,” Arthur said.

The Heath Department has reportedly “recorded a spike in K2-related emergency room visits,” in a statement they made Tuesday. The Heath Department said, “We remind New Yorkers that K2 is extremely dangerous. The city’s public awareness efforts and aggressive enforcement actions over the past year have contributed to a significant decline in ER visits related to K2.”

K2 causes anxiety, confusion, paranoia, hallucinations, rapid heart rate, vomiting, fainting, kidney failure, and reduced blood supply to the heart. 

Your email address will not be published. Required fields are marked *